# SDR A6WA201441688

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI17423 REPAIR PAX DOOR AFT SIDE PANEL.  REPAIRED PAX DOOR AFT SIDE PANEL IAW REO 601R 52-11-702 REV C.
